# SDR DL777050138

- Difficulty date: February 17, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 21,135 hours, 3,484 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1014285
- Condition: Burned
- Location: Crew Rest Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REST SIDE LIGHT HAS BURNED END.  REPLACED SAME.
